| Model Number |
7133 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the severely calcified vessel.A 2.50mm x 15mm emerge balloon catheter was advanced for dilatation.However, when priming at 14 atmospheres, the balloon ruptured.The procedure was completed with a different device.No patient complications were reported.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the severely calcified vessel.A 2.50mm x 15mm emerge balloon catheter was advanced for dilatation.However, when priming at 14 atmospheres, the balloon ruptured.The procedure was completed with a different device.No patient complications were reported.It was further reported that the 80% stenosed target lesion with a significant bend of >90 degrees was located in the moderately tortuous and moderately calcified in middle and distal of left circumflex artery.During initial inflation for 10 seconds, the balloon ruptured.Neither the balloon nor the segment of the balloon detached inside the patient after it ruptured.The patient was stable and discharged.
Additional Manufacturer Narrative
(b)(6).